Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lifting formula for the Hilbert symbol


Author: Edward A. Bender
Journal: Proc. Amer. Math. Soc. 40 (1973), 63-65
MSC: Primary 10C05; Secondary 10C20
DOI: https://doi.org/10.1090/S0002-9939-1973-0318058-0
MathSciNet review: 0318058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Hilbert symbol in an extension field is expressed in terms of norms, traces and Hilbert symbols in the ground field.


References [Enhancements On Off] (What's this?)

  • [1] Emil Artin, Algebraic numbers and algebraic functions, Gordon and Breach Science Publishers, New York-London-Paris, 1967. MR 0237460
  • [2] O. T. O'Meara, Introduction to quadratic forms, Die Grundlehren der math. Wissenschaften, Band 117, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 27 #2485.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05, 10C20

Retrieve articles in all journals with MSC: 10C05, 10C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318058-0
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society